# SDR SWAA120001

- Difficulty date: January 2, 2012
- Submitted: January 4, 2012
- Operation: Air carrier
- Aircraft: N603SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27954
- Aircraft time: 55,138 hours, 45,233 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: MS253831
- Condition: Faulty
- Location: Mlg Ww
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DIVERSION -- AFTER T/O LANDING GEAR SELECTED UP, CONSTANT GEAR WARN HORN.  WHEN GEAR FELT FULLY RETRACTED STILL HAD 3 RED GEAR LIGHTS WITH CONSTANT HORN.  RESELECTED GEAR DOWN 3 GREENS DOWN LOCKED.  RETRACTED GEAR, NO HORN 3 REDS WITH GEAR UP.  REMOVED AND REPLACED S-78 LANDING GEAR LEVER SWITCH AND NR 2 AUTO THROTTLE PACK ASSY SWITCH PER MM.
